| Model Number |
GIF-XP180N |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the gastrointestinal videoscope exhibited foreign material in the plastic distal end cover.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The legal manufacturer could not identify the foreign material and the cause of the foreign material remaining was unable to be specified.This issue is addressed in the instructions for use (ifu): the detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.The preventive measure in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor the field performance of this device.